# SDR ABXR2020091400093

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Part number: 143T33111
- Condition: Corroded
- Location: Bs 783
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL FUSELAGE SKIN STA 783 ABOVE STRINGER 13L RUNNING NEXT TO TEAR STRAP.  REMOVED CORROSION FROM INTERNAL FUSELAGE SKIN AT STA 783 ABOVE STR 12L, IAW B767-200 SRM 53-00-01 AD1.  WITH 0.002" MAT LOSS, DAMAGE FOUND TO BE BEYOND 15% ALLOWED AND BEYOND LIMITS.  REPAIRED DAMAGE IAW REA NO 47416REA49.
